# SDR SWAA2022031584022

- Difficulty date: August 15, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 70,150 hours, 41,334 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** IN MULTIPLE AREAS OF FUSELAGE SKIN FROM STA 1021.27-1088 STR 3L-3R / REPAIRED FUSELAGE SKIN B.S 1021.27 - 1088 STR 3L - 3R IAW EA 1-753-35609 REV IR AND ATS ER 19-04581 REV IR
